I received my Implanon implant on tuesday morning, it is now thursday night. I've had a constant horrible headache since and vomiting, hours after I eat. I'm hoping it's just my body being wacky. I've tried so many different things and this is the last resort before another endometriosis surgery. Please somebody tell me these side affects go away!
Everyone reacts differently to this birth control to it's hard to say that these side effects will go away.
The link below has reviews which you may find useful.
- Implanon Information for Consumers
- Implanon Information for Healthcare Professionals (includes dosage details)
- Side Effects of Implanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 May 2016 • 0 answers
Posted 15 Jun 2016 • 1 answer
Posted 24 Oct 2016 • 1 answer
Posted 30 May 2017 • 1 answer
Posted 5 Jun 2017 • 2 answers